# SDR YENA20140126016

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 10,711 hours, 6,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION DAMAGE TO THE TOP FLANGE OF THE FORWARD FUSELAGE FLOORBEAM AT FRAME 17 BETWEEN LT & RT SEAT TRACKS.  AFTER BLENDING OUT THE AREAS, IT WAS DETERMINED THAT THE REMAINING THICKNESS WAS OUT OF LIMITS.  PERMANENT REPAIR WHICH INVOLVED FILLING THE 2 DEEPEST AREAS WITH RESIN AND INSTALL AN L-SHAPE EXTRUDED ANGLE, REF TO E14-025-01.
